# SDR MZZA0400003

- Difficulty date: October 6, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737823
- Aircraft serial: 28801
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Condition: Jammed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE L1 DOOR JAMMED WHILE ATTEMPTING TO OPEN AT GATE IN MNL. THE DOOR SHROUD WAS REMOVED.  MX FOUND THE UPPER GATE FWD GUIDE RODEND JAMMED. THE ROD END WAS SECURED, SAFETIED, AND ADJUSTED. THE DOOR SHROUD WAS REINSTALLED.  AN OPS CHECK OF THE DOOR WAS NORMAL IAW MM 52-11-00.
